# SDR CA111114015

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE LOST OIL PRESSURE. THE CREW SHUTDOWN THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT DESTINATION.  POST FLIGHT INSPECTION FOUND AN OIL LEAK BETWEEN THE SPRING CASING AND MAIN BODY OF THE OVERSPEED GOVERNOR. THE UNIT WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
